Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
LK2507

Weening off BCP?

Recommended Posts

Ive been taking Yaz for a year and 1/2. It is not agreeing with me much anymore and im having too many of the side effects. It did good for my skin (though it wasnt that bad anyway) after 6 months of being on it. At first it broke me out more.

What I am worried about is that my skin will freak out, break out etc when I get off. It did seem to cut back on the oiliness of my crazy oil producing skin a bit. I will miss that and hope it isnt too bad after. Is there suppliments I can take to naturally help my hormones adjust? Ive heard of taking.. evening primrose maybe? If anyone has any good advice or experience with me please let me know! :)

Really Id like to know what you can do to naturally help your hormones stay balanced from here on out.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×